Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Sign changes of Hecke eigenvalues of Siegel cusp forms of genus two

Author: Winfried Kohnen
Journal: Proc. Amer. Math. Soc. 135 (2007), 997-999
MSC (2000): Primary 11F46
Published electronically: October 13, 2006
MathSciNet review: 2262899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall show that the eigenvalues of a Hecke eigenform of integral weight and genus 2 not contained in the Maass space change signs infinitely often.

References [Enhancements On Off] (What's this?)

  • 1. A. N. Andrianov, Euler products that correspond to Siegel’s modular forms of genus 2, Uspehi Mat. Nauk 29 (1974), no. 3 (177), 43–110 (Russian). MR 0432552
  • 2. S. Böcherer and S. Raghavan, On Fourier coefficients of Siegel modular forms, J. Reine Angew. Math. 384 (1988), 80–101. MR 929979, 10.1515/crll.1988.384.80
  • 3. Stefan Breulmann, On Hecke eigenforms in the Maaß space, Math. Z. 232 (1999), no. 3, 527–530. MR 1719682, 10.1007/PL00004769
  • 4. Martin Eichler and Don Zagier, The theory of Jacobi forms, Progress in Mathematics, vol. 55, Birkhäuser Boston, Inc., Boston, MA, 1985. MR 781735
  • 5. S. A. Evdokimov, Characterization of the Maass space of Siegel modular cusp forms of genus 2, Mat. Sb. (N.S.) 112(154) (1980), no. 1(5), 133–142, 144 (Russian). MR 575936
  • 6. Marvin Knopp, Winfried Kohnen, and Wladimir Pribitkin, On the signs of Fourier coefficients of cusp forms, Ramanujan J. 7 (2003), no. 1-3, 269–277. Rankin memorial issues. MR 2035806, 10.1023/A:1026207515396
  • 7. E. Landau, Über einen Satz von Tschebyschef, Math. Ann. 61, 527-550 (1906).
  • 8. Hans Maass, Siegel’s modular forms and Dirichlet series, Lecture Notes in Mathematics, Vol. 216, Springer-Verlag, Berlin-New York, 1971. Dedicated to the last great representative of a passing epoch. Carl Ludwig Siegel on the occasion of his seventy-fifth birthday. MR 0344198
  • 9. Takayuki Oda, On modular forms associated with indefinite quadratic forms of signature (2,𝑛-2), Math. Ann. 231 (1977/78), no. 2, 97–144. MR 0466026
  • 10. R. Weissauer: The Ramanujan conjecture for genus 2 Siegel modular forms (an application of the trace formula). Preprint, Mannheim (1993).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F46

Retrieve articles in all journals with MSC (2000): 11F46

Additional Information

Winfried Kohnen
Affiliation: Mathematisches Institut, Universität Heidelberg, INF 288, D-69120 Heidelberg, Germany

Received by editor(s): July 26, 2005
Received by editor(s) in revised form: November 15, 2005
Published electronically: October 13, 2006
Communicated by: Ken Ono
Article copyright: © Copyright 2006 American Mathematical Society